advertisement
Question
Posted by: Mary | 2011/06/02

Citalopram

Hi,

I switched from Cilift to Cilate a few weeks ago. For about two weeks I have been feeling weird - almost removed from reality and as though I am experiencing life through a bubble.

Is it possible that the switch in medication could be causing this?

Thank you,

M

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

Hi Mary

Both of the products you've mentioned are generic equivalents of Cipramil, and a switch from one generic to another should generally not cause the symptoms you've experienced.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: pharmacist | 2011/06/07

Hi Mary

Both of the products you've mentioned are generic equivalents of Cipramil, and a switch from one generic to another should generally not cause the symptoms you've experienced.

Reply to pharmacist

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement